MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS
Model Number 98434
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.All information reasonably known as of 10 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, "one of the three points could not be secured.There was a suspicion of localized peritonitis, so it was decided to perform an open surgery." per additional information received on (b)(6) 2025, ¿one of the three gastropexy fixation points was not fixed.The suture was intact (not broken).Preoperative ct confirmed that the t-bar had migrated into the abdominal cavity.An x-ray was also taken the day before surgery.Partial feeding (half dose) had already started on monday.Localized peritonitis was suspected based on the patient¿s abdominal pain.The physician judged that the condition had not progressed to generalized peritonitis.Postoperative course has been stable, with a bumper in place.Senior physician noted that postoperative thickening of the gastric omentum (due to previous cancer surgery) may have contributed to difficulty inserting the puncture needle or fully deploying the t-bar, leading to incomplete fixation.¿.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23769168
Report Number9611594-2025-00320
Device Sequence Number10631310
Product Code KGC
UDI-Device Identifier00350770984346
UDI-Public(01)00350770984346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98434
Device Catalogue Number98434
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight50 KG